Explicit equations for leak rates through narrow cracks

Beck, S.B.M., Bagshaw, N.M. and Yates, J.R. (2005) Explicit equations for leak rates through narrow cracks. International Journal of Pressure Vessels and Piping, 82 (7). pp. 565-570. ISSN 0308-0161

Abstract

Metadata

Copyright, Publisher and Additional Information: Copyright © 2005 Elsevier Ltd. This is an author produced version of a paper published in 'International Journal of Pressure Vessels and Piping'. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Cracks Explicit equations Flow Leak before break Single phase Computational fluid dynamics Data acquisition Flow of fluids Leakage (fluid) Mathematical models Leak rates Pressure gradient Tortuosity leakage
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield)
Depositing User: Mr Christopher Hardwick
Date Deposited: 13 Aug 2009 11:18
Last Modified: 08 Feb 2013 16:58
Published Version: http://dx.doi.org/10.1016/j.ijpvp.2004.12.005
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: 10.1016/j.ijpvp.2004.12.005

Downloads

Filename: FFEMS.doc

Description: author's word file for preservation

Filename: FFEMS.pdf

Share / Export

Statistics